EconPapers    
Economics at your fingertips  
 

Existence of Positive Solutions of Neutral Differential Equations

B. Dorociaková, M. Kubjatková and R. Olach

Abstract and Applied Analysis, 2012, vol. 2012, 1-14

Abstract:

The paper contains some suffcient conditions for the existence of positive solutions which are bounded below and above by positive functions for the nonlinear neutral differential equations of higher order. These equations can also support the existence of positive solutions approaching zero at infinity.

Date: 2012
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2012/307968.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2012/307968.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:307968

DOI: 10.1155/2012/307968

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:307968